# SDR TWAA0014601

- Difficulty date: September 19, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 15,108 hours, 4,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362644
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LAMP WAS INOPERATIVE IN THE MIDDLE OF FIRST CLASS AND THE BEGINNING OF COACH.  REPLACED FLEX LAMP STRIP.  CHECK-C 9-27-99 LAX.
